Top 9 Pseudoephedrine HCl 30 mg – Allergy, Sinus & Asthma Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Breathe easier, migraines, feel better – Releasing sinus pressure and sinus congestion can help relieve headaches, tension and stress so you can refocus with clarity.

Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever. Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

2. Major Pharmaceuticals

#ad

Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of 36-count Total 216 Tablet

#ad
Major Pharmaceuticals #ad - Temporarily relieves sinus congestion and pressure. Phenylephrine HCl 10mg. Maximum strength, Non drowsy, 1 Pill/Dose. Compare to sudafed PE Nasal Decongestant active ingredient.
BrandMajor Pharmaceuticals #ad
ManufacturerMajor Pharmaceuticals #ad
Height2.5 Inches
Length5.5 Inches
Weight0.1 Pounds
Width4.5 Inches
Part Number904573373

3. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief.

This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms. 36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

4. Good Sense

#ad

GoodSense Maximum Strength Nasal Decongestant PE, Sinus Pressure, 72 Count, 10 mg Tablets. Nasal and Sinus Congestion, Phenylephrine HCl

#ad
Good Sense #ad - Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. It can cause mild to severe illness. How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.

Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient. Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. These symptoms can last for up to two weeks.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

5. Amazon Basic Care

#ad

Phenylephrine HCl, Sinus Pressure, Amazon Basic Care Maximum Strength Nasal Decongestant PE, 36 Count, 10 mg tablets. Nasal and Sinus Congestion

#ad
Amazon Basic Care #ad - Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

How to treat cold symptoms: stay hydrated, rest, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets. Sinus congestion occurs when the tissue lining in the nose becomes swollen.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

6. ValuMeds

#ad

ValuMeds Mucus Relief Caplets Guaifenesin 400mg 200 Caplets | Chest Congestion and Decongestant | Thins and Loosens Buildup | Fast Acting

#ad
ValuMeds #ad - Fast-acting chest congestion relief – These 400mg mucus relief sinus caplets provide day and night extended release support to loosen and thin phlegm buildup. Easy-to-swallow capsules – small in size but big in power, colds, infections, enjoy cough mucus relief with tablets that can be used by those with allergies, and flu bugs.

Long-lasting, extended support – Offer 4 hour continuous relief, our mucus and nasal decongestant is a powerful expectorant that promotes clearer breathing. Breathe a little easier – loosening up phlegm and thin bronchial secretions makes coughs more productive to help you breathe more clearly with less heavy tension. Proactive dual-layer – these bi-layer caplets help treat chest congestion symptoms with an immediate-release layer and extended-release layer for ideal support.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64717-0

7. ValuMeds

#ad

Aches, Headaches, Cold, ValuMeds Cough, Fever, and Nighttime Relief 48 Softgels Helps Relieve Sore Throat, Runny Nose

#ad
ValuMeds #ad - Deeper, restful sleep – along with cold relief, our formula acts as a sleep aid that lets you recharge your batteries all night long. Reduce fevers – along with helping to relieve headaches, running nose, and sneezing, sore throat, our severe cold relief helps reduce high temperatures. Relieve Aches and Pains. Please read package for more details on proper use and dosage. Use as directed – these nighttime softgels should always be used as directed. Fight cold symptoms – our advanced cold formula helps you kick the common cold, so you can get back to your active life.
BrandValuMeds #ad
ManufacturerMedGel #ad
Part Number60516-1

8. Amazon Basic Care

#ad

500 Count Pack of 1, Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever ucer NSAID, Red

#ad
Amazon Basic Care #ad - Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, toothache, minor arthritis pain, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer NSAID can bring you some relief.

Compare to the active ingredient in Advil. Effective: amazon basic care ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over. Pain management: these coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.

Nsaid: amazon basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps. Active ingredient: amazon basic care ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer NSAID.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

9. Major Pharmaceuticals

#ad

Major Pharmaceuticals Chlorpheniramine Maleate 4 mg Anti-Allergy Tablets, 1000 Count

#ad
Major Pharmaceuticals #ad - Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. Antihistamine. Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction. Used for Allergic Conditions. Dosage as directed by the physician.
BrandMajor Pharmaceuticals #ad
ManufacturerEverready First Aid #ad
Height3 Inches
Length1.5 Inches
Weight0.3 Pounds
Width3 Inches
Part Number00904-0012-80